Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21023
Title: X-ray spectral complexity in narrow-line Seyfert 1 galaxies
Authors: Vaughan, S
Reeves, J
Warwick, R
Edelson, R
First Published: 11-Oct-1999
Publisher: BLACKWELL SCIENCE LTD
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1999, 309 (1), pp. 113-124
DOI Link: 10.1046/j.1365-8711.1999.02811.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/21023
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.